Top 10 NyQuil Cold and flu Medicine for Adults – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

& Congestion Relief, Twin Pack, Berry Flavor, Nighttime Relief of Cough, Vicks NyQuil SEVERE, Fever, 12 FL OZ, Sore Throat, Cold & Flu Relief

#ad
Vicks #ad - Max strength nighttime relief. Nyquil severe cold & bronchial irritation, sore throat, runny nose & pains, fever, headache, including cough due to minor throat & Flu Liquid temporarily relieves common cold & flu symptoms, minor aches & sneezing.

Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose. From the world’s #1 selling cough & cold brand. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Multi-symptom relief. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure.
BrandVicks #ad
ManufacturerP&G #ad
Height6.85 Inches
Length5.25 Inches
Weight1.5 Pounds
Width2.75 Inches
Part NumberPG-6470
ModelPG-6470

2. ALKA-SELTZER PLUS

#ad

24 Count, Power Max Cold and Flu Medicine, Day +Night, Alka-seltzer Plus Cold & Flu, For Adults with Pain Reliever, Nasal Decongestant, Antihistamine, Fever Reducer, Cough Suppresant

#ad
ALKA-SELTZER PLUS #ad - Alka-seltzer plus maximum strength cold & flu PowerMax Gels Day & Night contain a pain reliever, fever reducer, cough suppressant, antihistamine, and nasal decongestant.

Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains, sore throat, headache, runny nose, cough, nasal and sinus congestion, & sneezing. New 25% smaller pill: alka-seltzer plus maximum strength cold & flu PowerMax Gels have a concentrated formula in a smaller liquid gel so it's easier to swallow Than Alka-Seltzer Plus Cold & Flu Liquid Gels. Powermax gels do not have to be taken with meals. One dose provides 4 hour day time or night time relief of cough, nasal congestion, sinus pressure, headache & body ache, sore throat, and runny nose. Temporarily reduces fever.
BrandALKA-SELTZER PLUS #ad
ManufacturerBayer HealthCare LLC #ad
Height5 Inches
Length3.5 Inches
Width1.5 Inches
Part Number279609

3. Vicks

#ad

Berry Flavor, Vicks DayQuil and NyQuil SEVERE, and Congestion Relief, Day and Night Relief, 12 FL OZ Day and Night Pack, Liquid Cough, Fever, Sore Throat, Cold and Flu Relief

#ad
Vicks #ad - Dayquil severe non-drowsy, headache, minor aches & pains, daytime relief. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Maximum strength cold & flu relief. Dayquil/nyquil severe delivers temporary relief to your toughest cold & flu symptoms, fever, and congestion, such as cough, sore throat, day or night. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines.

Temporarily relieves common cold & flu symptoms, sore throat, including cough due to minor throat and bronchial irritation, headache, minor aches and pains, fever, runny nose and sneezing so you can sleep. Nyquil nighttime relief. Temporarily relieves common cold & flu symptoms, sore throat, cough due to minor throat and bronchial irritation, including nasal congestion, and fever.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height6.96 Inches
Length2.8 Inches
Weight0.49 Pounds
Width5.38 Inches
Part Number323900017788
ModelNA

4. Rite Aid

#ad

48 Count | Pain, Rite Aid Multi-Symptom Nighttime Cold & Flu Relief, Aches, Fever and Cough Relief | Sinus Medicine for Adults | Real Time Pain Relief | Mucus Relief | Sinus Headache Relief, Softgels

#ad
Rite Aid #ad - Rite aid’s cold & flu only has 3 active ingredients— pain reliever/fever reducer, Doxylamine Succinate. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Fever & pain reliever: 325mg of acetaminophen in each softgel temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever— while cough suppressant and antihistamine calm your sinuses and throat so you can sleep.

Multi-symptom relief: you’ll feel nighttime relief from aches, coughing, fever, sneezing, and runny nose associated with cold and flu. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Only 3 active ingredients: easy on your body, acetaminophen; cough suppressant, Dextromethorphan HBr; and antihistamine, effective on your cold.

Plus, aches, you’ll get restful sleep at night thanks to our nighttime formulated sinus medicine for adults. Compare rite aid pharmacy’s nighttime Cold & Flu Relief softgels to the active ingredients in top national brands fighting night time cold and flu symptoms. Nighttime formula: rite aid nighttime cold & flu relief softgels offer temporary sinus headache relief, coughs, relief from fever, and sneezing.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number012000374012

5. Amazon Basic Care

#ad

Amazon Basic Care Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cherry Flavor, 12 Fluid Ounces, Cough Suppressant, Antihistamine

#ad
Amazon Basic Care #ad - Does not contain pseudoephedrine; contains 10% ALCOHOL. Gluten free: this product is gluten Free. Relieves cold & flu symptoms: amazon basic care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sneezing and runny nose.

Compare to the active ingredients of Vicks NyQuil Cold & Flu. Nighttime cold and flu relief: amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night. Active ingredients: active ingredients are acetaminophen 650 mg, and Doxylamine succinate, Dextromethorphan HBr 30 mg, 12.5 mg. Effective: acts as a pain reliever, fever reducer, cough suppressant and antihistamine.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight12 ounces
Width2.5 Inches

6. Amazon Basic Care

#ad

48 Count, Pain Reliever, Amazon Basic Care Nite Time Cold Flu Relief Softgels, Fever Reducer, Cough Suppressant Antihistamine

#ad
Amazon Basic Care #ad - Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu.

Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu. Powerful nighttime relief: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep. Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest. Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0.3 Pounds
Width4.38 Inches
Part Numberbergw-674

7. Vicks

#ad

Sore Throat, Maximum Strength, 48 Count 32 DayQuil + 16 NyQuil, Fever, and Congestion Day and Night Relief, Vicks DayQuil and NyQuil Severe, Cough, Flu, Cold, Green & Red

#ad
Vicks #ad - Maximum strength cold & flu relief. Pain relief & fever reducer. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, fever, and congestion, such as cough, sore throat, day or night.

Dayquil severe offers non-drowsy relief of your cold and flu symptoms, 4-ACTIVE, so you can power through your day. Smallest branded, maximum strength daytime liquicaps. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Nyquil severe relieves your sneezing, headache, sore throat, fever, minor aches & pains, and cough, runny nose, so you can get the rest you need.

Use only the dose cup provided. Our smallest most powerful nighttime liquicap. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

8. Amazon Basic Care

#ad

Amazon Basic Care Daytime & Nighttime Severe Cold & Flu Relief; Cold and Flu Medicine , 24 Fluid Ounces

#ad
Amazon Basic Care #ad - Compare this daytime and nighttime cold medicine to Vicks DayQuil Severe and Vicks NyQuil Severe active ingredients. Daytime active ingredients: daytime Severe cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, guaifenesin expectorant and phenylephrine HCl nasal decongestant.

Gluten and alcohol free. Tackle your cold and flu symptoms during the day and at night while you sleep with Daytime & Nighttime Severe Cold & Flu Relief, which provides maximum strength relief. Nighttime active ingredients: nighttime Severe cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, doxylamine succinate antihistamine and phenylephrine HCl nasal decongestant.

Take this cold medicine to alleviate symptoms during the day and at night. Amazon basic care daytime & nighttime severe cold and flu relief offers maximum strength relief of the worst cold and flu symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.12 Inches
Length2.62 Inches
Weight0.01 Pounds
Width5.18 Inches

9. Mucinex

#ad

Sore Throat, 12 fl oz, Maximum Strength All in One Multi Symptom Relief for Congestion, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine, Headache,Cough and Reduces Fever

#ad
Mucinex #ad - Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex. Trust mucinex: mucinex is the Cold & Cough Brand Doctors Trust for Themselves & Their Families.

Fast acting liquid: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours. Night time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine. Night time symptoms treated: maximum strength night time cold and flu liquid relieves cough, body pain & headache, nasal congestion that leads to stuffy nose, fever, sneezing, runny nose and sore & itchy throat.

Day time symptoms treated: maximum strength day time cold and flu non-drowsy liquid relieves cough, fever, sinus pressure, chest, nasal & sinus congestion that can cause mucus buildup, body pain & headache and sore throat. Day time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.77 Inches
Length1.44 Inches
Weight0.75 Pounds
Width5.01 Inches
Part NumberASA-100
ModelASA-100

10. Amazon Basic Care

#ad

Coated Caplets, Amazon Basic Care Nighttime Severe Vapor Ice Cold and Flu, Temporarily relieves Common Cold and flu Symptoms Like runny Nose and Sneezing, 24 Count

#ad
Amazon Basic Care #ad - Coated caplets provide maximum strength, common cold and flu symptom relief. Compare to the active ingredients in Vicks NyQuil Severe+ VapoCOOL.

Vapor ice: soothing Vapor Ice flavor in gluten free cold and flu symptom medicine. Nighttime cold and flu relief for minor aches and pains, sinus pressure, nasal congestion, fever, sneezing, runny nose and cough. Active ingredients: this product contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant. Effective: temporarily relieves common cold and flu symptoms such as nasal congestion, minor aches and pain, runny nose and sneezing, sinus congestion and pressure, sore throat and cough.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height3.25 Inches
Length1 Inches
Width4.38 Inches